# SDR 03012006C

- Difficulty date: February 25, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 32,632 hours, 37,358 cycles
- Engine: Ge CT79B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHIP DETECTOR LIGHT ON INTERMITTENTLY.  PERFORMED INSPECTION IAW GE MM 72-00-00 PAGE 128-144 INSPECTION OF OIL SCREENS.  PERFORMED OIL CHANGE ON NR 2 ENGINE PER DOM REQUEST.
